Originally Posted by strawberries87
Every women is different as to how much or how little discharge they get. I have read though that stds can cause more, but if you are sure you dont have any no worries... I get some aswell... everyday everyone does... I find the pill helped with mine though... Maybe something to consider?
And yes I think those wipes do help, but I duno if they would taste the best either... maybe some faloured lube?
I am on orthotricyclen-lo. And I have gotten a whole slew of side-effects from that such as breast soreness (to the point where it hurts to go down stairs.. And I'm a B cup) around the middle of the month every month, cramps (which I never had before), and much heavier flow of period. I used to be on Yasmin, and I never had any of those side effects. I would go back but I'm getting Ortho for free.
And I have been tested for STD's already, because I thought that might be a possibility.
Is it possible that this taste is from this new pill, as well? He never complained about it before I stated this brand of pill.
Thank you for your respose!